Alert archive / New York / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 27, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jun 13, 2021, 8:43 PM EDT for 8 counties in New York. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2021, 8:43 PM EDT (00:43 UTC)
- Expired
- Jun 13, 2021, 9:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cayuga County, NY, Chemung County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Tioga County, NY, Tompkins County, NY, Yates County, NY
The radar
The Binghamton radar (KBGM), 84 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 8:51 PM EDT | TSTM WND DMG | 2 Sse Reading Center, NY | POWERLINES DOWN WITH POWERPOLES SNAPPED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 746 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1307 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
330
WUUS51 KBGM 140043
SVRBGM
NYC011-015-097-099-101-107-109-123-140130-
/O.NEW.KBGM.SV.W.0027.210614T0043Z-210614T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
843 PM EDT Sun Jun 13 2021
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
Southeastern Seneca County in central New York...
Schuyler County in central New York...
Southeastern Yates County in central New York...
Southern Cayuga County in central New York...
Chemung County in central New York...
Southwestern Tioga County in central New York...
Eastern Steuben County in central New York...
Tompkins County in central New York...
* Until 930 PM EDT.
* At 842 PM EDT, severe thunderstorms were located along a line
extending from Porter Corner to near Elkland, moving east at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Chemung, Ithaca, Elmira, Corning, Southport, Big Flats, Horseheads,
Newfield, Hector and Waverly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4221 7727 4258 7722 4273 7636 4200 7648
4200 7736
TIME...MOT...LOC 0042Z 257DEG 21KT 4254 7702 4198 7723
HAIL...1.00IN
WIND...60MPH
$$
HLC2 follow-up statements
037
WWUS51 KBGM 140102
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
902 PM EDT Sun Jun 13 2021
NYC011-015-097-099-101-107-109-123-140130-
/O.CON.KBGM.SV.W.0027.000000T0000Z-210614T0130Z/
Seneca NY-Schuyler NY-Yates NY-Cayuga NY-Chemung NY-Tioga NY-
Steuben NY-Tompkins NY-
902 PM EDT Sun Jun 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHEASTERN SENECA...SCHUYLER...SOUTHEASTERN YATES...SOUTHERN
CAYUGA...CHEMUNG...SOUTHWESTERN TIOGA...EASTERN STEUBEN AND TOMPKINS
COUNTIES...
At 902 PM EDT, severe thunderstorms were located along a line
extending from Caywood to near Lawrenceville, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ithaca, Elmira, Corning, Southport, Big Flats, Horseheads, Newfield,
Hector, Waverly and Elmira Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4221 7713 4259 7718 4273 7636 4200 7648
4201 7719
TIME...MOT...LOC 0102Z 257DEG 21KT 4256 7687 4201 7708
HAIL...1.00IN
WIND...60MPH
$$
HLC965
WWUS51 KBGM 140122
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
922 PM EDT Sun Jun 13 2021
NYC011-015-097-099-101-107-109-123-140131-
/O.EXP.KBGM.SV.W.0027.000000T0000Z-210614T0130Z/
Seneca NY-Schuyler NY-Yates NY-Cayuga NY-Chemung NY-Tioga NY-
Steuben NY-Tompkins NY-
922 PM EDT Sun Jun 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SENECA...
SCHUYLER...SOUTHEASTERN YATES...SOUTHERN CAYUGA...CHEMUNG...
SOUTHWESTERN TIOGA...EASTERN STEUBEN AND TOMPKINS COUNTIES WILL
EXPIRE AT 930 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small
hail and gusty winds are still possible with these thunderstorms.
LAT...LON 4221 7713 4259 7718 4273 7636 4200 7648
4201 7719
TIME...MOT...LOC 0121Z 257DEG 21KT 4258 7674 4203 7695
$$
HLCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 8:02 PM EDT, 41 minutes earlier.
Area forecast discussion, Jun 13, 8:02 PM EDT, 41 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 802 PM EDT Sun Jun 13 2021 .SYNOPSIS... Scattered showers and thunderstorms are expected through tonight. A few storms may produce damaging winds and heavy rain, with localized flooding possible. Scattered showers and thunderstorms continue Monday, as another disturbance drops through the region. Though a small chance of showers lingers Tuesday, drier and cooler weather is anticipated for midweek. && .NEAR TERM /THROUGH MONDAY NIGHT/... 640 PM Update... So far, the strongest storms in PA have stayed west of our CWA (more across Central PA), closer to the upper level trough and greater shear. Despite instability present across the Northern Tier of PA and the Wyoming Valley, the lack of enough lift has prevented much thunderstorm development up to this point. Still expecting coverage of scattered showers and thunderstorms to increase throughout this evening as the trough approaches, but the overall extent of the severe weather potential for the above mentioned areas (where a Severe Thunderstorm Watch remains in effect until 10PM) is somewhat questionable. The greatest coverage of showers and storms may not be until after sunset and by then, diurnally-driven instability will be waning. That being said, we are not making any changes to the Watch at this point and this will be re-evaluated with the next forecast update. Any storms that do develop with have the potential to bring locally heavy rainfall. In terms of tweaks to the official forecast, mainly made adjustments to PoPs to better reflect current radar trends. Otherwise, the previous discussion below remains valid. 320 PM Update... Latest RAP13 analysis shows a band of low level convergence focused over the Northern Tier of PA, though this is not readily apparent in surface obs. Instability axis extends across pretty much the same area, but continues eastward into the Catskills and Poconos, where cloud cover has eroded over the past couple of hours. Further north, rather dry air in the low levels is limiting instability despite slightly cooler air in the mid-levels -- note lower 50s dewpoints and even 47 at ITH which would be questionable if not for the 50 at Cortland. Meanwhile, and upper level trough is moving across SW Ontario, evident in satellite imagery, while a surface trough/weak cold front tries to take shape from far western NY into eastern Ohio, masked somewhat by the lake breeze downwind of Lake Erie. Expect isolated showers and thunderstorms to increase in coverage across the Northern Tier of PA, with a general eastward progression, with stronger cells perhaps curving more to the southeast as they tap into the mid-level flow. Additional thunderstorms are expected to develop along the surface trough early this evening, and will spread east into our area, including the Southern Tier and parts of the Finger Lakes where destabilization can occur. Expect several clusters of storms to be on-going by nightfall, with some heavy rain potential as storms may try to train along old leftover boundaries. The greatest risk of heavy rainfall will be over NE PA, where low- level theta-e ridging looks to lay across, nosing into the Catskills/Poconos overnight. Mid-level dry air will promote strong thunderstorm wind gusts early on, with isolated hail possible given steeper lapse rates, but as soundings become more modified/moist, heavy rain will become the primary threat. For Monday, the main upper trough will swing into southwestern Ontario, with several bands of rain and embedded thunder possible. Additional strong to severe thunderstorms can't be ruled out again, but will be highly dependent on how convection evolves overnight into the morning hours. At this time, it appears areas east of I-81 will be most likely to recover and destabilize before the main trough swings through. 1145 AM Update... Low clouds are rapidly breaking up and are currently limited to the Catskills and NE PA, with plenty of sunshine filling in to the north and west. With strong surface heating, we could see temperatures in parts of the Mohawk Valley climb well into the middle or even upper 80s by this afternoon. Thunderstorm potential remains a challenging forecast. HRRR and other high-res models suggest weak low level convergence will develop along a line roughly from ELM-SYR with southwest flow to the west of the boundary, and backed S to SSE flow to its east, apparently influenced by differential heating on either side of the dissipating cloud layer. Meanwhile, RAP13, NAM, other models suggest moderate instability will develop across the Twin Tiers by this afternoon, with SBCAPE vales of 1000-1500 J/KG, and minimal CIN. Despite the collocation of the low level convergence and instability, many of these same models struggle to initiate convection without a larger-scale trigger. That trigger, a shortwave trough currently over Lake Huron, doesn't look to arrive into western NY/PA until around 00Z, assuming it is being properly initialized. For now, kept at least a "Chance" PoP in the SW part of the CWA and extending E-NE along the low level convergence zone early this afternoon, but the better chances for thunderstorms may not come until later this afternoon into this evening, with a focus mainly south of the Southern Tier. 355 AM Update... Main concern is for multiple batches of scattered thunderstorms, a few of which could contain damaging wind gusts and locally heavy rainfall. Trends are for convection to get started a bit later than earlier expected; mid afternoon through evening. Until then, just a couple spotty showers will be found from Twin Tiers southward; an otherwise dry period through midday. Some guidance also shifts more of the newly developing storm coverage quickly south and east into Central PA this afternoon, which makes sense given the current wave diving southeast across Lake Erie. However, at least scattered thunderstorms are still expected from the Twin Tiers southward late afternoon-evening, and especially towards Bradford-Wyoming- Lackawanna-Luzerne counties where Convective Available Potential Energy (CAPE) is most likely exceed 1000 J/kg. Coverage is more iffy to the north though at least scattered showers and isolated thunderstorms. Also, towards Poconos- Catskills, instability will be more elevated instead of surface based due to near-surface stability of marine layer influence. Shortwaves will still translate enough instability over the marine layer for thunderstorms to translate over to the Poconos- Catskills this evening. Shear later today will be modest, and mainly in the 3-6km layer. However, top heavy CAPE, along with inverted-V look to model soundings in the lowest 1km, suggest that the main threat will be for downdrafts mixing to the surface out of storm cores. Hail could also occur given the portion of CAPE that will be higher up in the storms. The Storm Prediction Center keeps most of our area in a marginal risk for isolated severe thunderstorms, with a slight risk/scattered severe focused mainly on Ohio Valley to Central PA but extending to about Bradford County as well. There is considerable uncertainty for if additional clusters of convection will occur deep into tonight, as midlevel lapse rates steepen and a possible shortwave runs through increasing zonal flow aloft. Though locally heavy rainfall could occur this afternoon, the risk will isolated flooding will be primarily tonight for the locations where individual storm tracks can overlap from the multiple batches. Shear will also increase overnight, so isolated severe cannot be ruled out. Finally, on Monday, a rather robust wave will pivot into the region causing 500mb height falls. Thus the forcing and shear will increase, though precipitable water values will also be considerably lowering. Locally heavy rainfall appears less of a risk Monday since cells will be more widely scattered and progressively moving. However, strong gusts could still occur and thus a chunk of our area remains in a marginal risk for severe thunderstorms Monday; especially Northeast PA. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... 300 PM Update... Some patchy fog could hang around Tuesday morning, but should lift soon after sunrise. A couple of weak shortwaves and low level moisture will provide some support for a few spotty showers on Tuesday. With a few hundred J/kg of CAPE present, afternoon thunderstorms are also possible. Not much is expected for accumulations, up to a couple of tenths at best. Highs will only be in the upper 60s to mid 70s as northerly flow advects cooler air into the area. Showers and skies clear out Tuesday night as high pressure moves in. Overnight lows will fall into the 40s and 50s Sunny skies are in store for Wednesday. However, with northerly flow still present, highs will once again be in the upper 60s to mid 70s. This cooler air will provide plenty of natural AC as lows drop into the 40s Wednesday night. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... 300 PM Update... The start of the long term period will start out quiet. High temps on Thursday will be in the 70s and the lows will fall into the upper 40s and low 50s. Friday will also be fairly quiet, but the pattern begins to shift. A ridge moves through and flow becomes more southwesterly, bringing warmer air and moisture to the area. Highs will be closer to 80 on Friday. Chances for precipitation increase Friday evening as a cold front approaches the area. This cold front will bring rain showers and possibly some thunderstorms through Saturday night. Models still differ on the timing of this system with GFS still being the faster solution, so followed National Blend of Guidance (NBM) for the timing which is a little slower like the ECMWF. Sunday looks to be cooler to finish out the weekend with also a slight chance for showers with the passing of a weak system. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... Scattered showers and thunderstorms are expected tonight, especially this evening across the Twin Tiers. Right now, confidence in thunder was only high enough to include in the TAF at KBGM and KELM in two hour TEMPO groups this evening. Elsewhere, an isolated thunderstorm cannot be ruled out, but confidence is not high enough to include in the TAF just yet. Will continue to monitor this potential for potential amendments if necessary. In terms of restrictions, mainly VFR conditions early this evening will likely give way to at least Fuel Alternate ceiling restrictions overnight at all TAF sites with the exception of KSYR. Best chance for IFR conditions will be at KAVP, KBGM, and KELM. Patchy fog/mist is also possible. Conditions are expected to return to VFR by Monday afternoon, with KAVP likely being the last terminal to do so. Another round of scattered showers and thunderstorms is expected Monday afternoon, although confidence in thunder is too low at this time to include in the TAFs. This will be fine-tuned in the upcoming TAF issuances. Outlook... Monday night...Some restrictions possible with lower ceilings and/or patchy fog. Tuesday...Chance of additional showers and thunderstorms/brief restrictions, otherwise mainly VFR. Tuesday night through Friday...Mainly VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...BJG/MPH NEAR TERM...BJG/MPH SHORT TERM...BTL LONG TERM...BTL AVIATION...BJG
Hazardous weather outlook, Jun 13, 4:54 PM EDT, 3 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 454 PM EDT Sun Jun 13 2021 NYZ009-015>018-036-037-044>046-057-142100- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison- Southern Oneida-Cortland-Chenango-Otsego-Delaware- 454 PM EDT Sun Jun 13 2021 This Hazardous Weather Outlook is for central New York. .DAY ONE...Tonight. Showers and thunderstorms are expected to develop this afternoon and evening, but will mainly be focused over the Twin Tiers and Finger Lakes. Locally heavy rainfall will be possible, which may lead to isolated flooding. Areas that have already had heavy rainfall in recent days will be more vulnerable. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional showers and thunderstorms will affect the area on Monday, with a few strong to severe thunderstorms possible again, mainly near and east of I-81. Damaging wind gusts and locally heavy rainfall will be the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ022>025-055-056-062-PAZ040-048-072-142100- Steuben-Schuyler-Chemung-Tompkins-Tioga-Broome-Sullivan- Northern Wayne-Pike-Southern Wayne- 454 PM EDT Sun Jun 13 2021 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. Showers and thunderstorms are expected to develop this afternoon and evening. A few storms may produce damaging wind gusts and hail. Locally heavy rainfall will be possible, which may lead to isolated flooding. Areas that have already had heavy rainfall in recent days will be more vulnerable. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional showers and thunderstorms will affect the area on Monday, with a few strong to severe thunderstorms possible again, mainly near and east of I-81. Damaging wind gusts and locally heavy rainfall will be the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. PAZ038-039-043-044-047-142100- Bradford-Susquehanna-Wyoming-Lackawanna-Luzerne- 454 PM EDT Sun Jun 13 2021 ...SEVERE THUNDERSTORM WATCH 266 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional showers and thunderstorms will affect the area on Monday, with a few strong to severe thunderstorms possible again, mainly near and east of I-81. Damaging wind gusts and locally heavy rainfall will be the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Special weather statement, Jun 13, 4:27 PM EDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Binghamton NY
427 PM EDT Sun Jun 13 2021
PAZ038-132100-
Bradford-
427 PM EDT Sun Jun 13 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BRADFORD COUNTY...
At 427 PM EDT, a strong thunderstorm was located near Canton, moving
east at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Canton, West Franklin, Troy, West Burlington, Alba, Burlington,
Franklindale, Le Roy, Grover and West Le Roy.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Pennsylvania.
LAT...LON 4177 7689 4183 7658 4157 7652 4157 7663
4158 7663 4159 7682 4160 7688 4168 7688
4169 7689 4175 7690
TIME...MOT...LOC 2027Z 275DEG 18KT 4165 7679
HLCSpecial weather statement, Jun 13, 4:57 PM EDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Binghamton NY
457 PM EDT Sun Jun 13 2021
PAZ038-132130-
Bradford-
457 PM EDT Sun Jun 13 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BRADFORD COUNTY...
At 456 PM EDT, a strong thunderstorm was located near Sylvania, or
near Troy, moving southeast at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Canton, West Franklin, Troy, West Burlington, Sylvania, Alba, Le Roy,
Grover, West Le Roy and Minnequa.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Pennsylvania.
LAT...LON 4173 7653 4159 7679 4160 7687 4188 7691
4188 7690
TIME...MOT...LOC 2056Z 313DEG 24KT 4183 7691
HLCSpecial weather statement, Jun 13, 5:19 PM EDT, 3 hours 24 minutes before
Special Weather Statement National Weather Service Binghamton NY 519 PM EDT Sun Jun 13 2021 PAZ038-132145- Bradford- 519 PM EDT Sun Jun 13 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BRADFORD COUNTY... At 518 PM EDT, a strong thunderstorm was located near Springfield, or near Troy, moving east at 25 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Athens, Springfield, West Burlington, Burlington, Milan, Wetona, East Smithfield, Leona, Riggs and Cowley. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for northeastern Pennsylvania. LAT...LON 4184 7686 4193 7685 4193 7648 4172 7654 TIME...MOT...LOC 2118Z 281DEG 20KT 4186 7680 HLC
Special weather statement, Jun 13, 7:22 PM EDT, 1 hour 21 minutes before
Special Weather Statement National Weather Service Binghamton NY 722 PM EDT Sun Jun 13 2021 NYZ022-140000- Steuben- 722 PM EDT Sun Jun 13 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN STEUBEN COUNTY... At 721 PM EDT, a strong thunderstorm was located near Whitesville, or 15 miles southeast of Wellsville, moving northeast at 15 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Canisteo, Woodhull, Jasper, Troupsburg, Cameron, Greenwood, Hartsville, West Cameron, Willeyville and Young Hickory. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Binghamton. LAT...LON 4228 7774 4223 7741 4200 7729 4200 7775 TIME...MOT...LOC 2321Z 240DEG 15KT 4199 7771 HLC
Special weather statement, Jun 13, 8:15 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Binghamton NY
815 PM EDT Sun Jun 13 2021
NYZ022-140100-
Steuben-
815 PM EDT Sun Jun 13 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN STEUBEN COUNTY...
At 814 PM EDT, a strong thunderstorm was located over Bath, or 17
miles east of Hornell, moving northeast at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Bath, Bradford, Savona, Hammondsport, Rheims and Sonora.
LAT...LON 4249 7725 4240 7710 4234 7710 4225 7731
4234 7741
TIME...MOT...LOC 0014Z 245DEG 16KT 4232 7732
HLCLocal storm report, Jun 13, 8:26 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
826 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL BATH 42.34N 77.32W
06/13/2021 E0.88 INCH STEUBEN NY EMERGENCY MNGR
&&
DJPThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:05 PM EDT | Severe Thunderstorm Warning | BGM | Steuben | 40 min |
| Jun 13, 8:15 PM EDT | Special Weather Statement | BGM | Steuben | 45 min |
| Jun 13, 8:22 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Steuben, Tompkins, Yates | 38 min |
| Jun 13, 9:04 PM EDT | Special Weather Statement | BGM | Steuben | 41 min |
| Jun 13, 9:27 PM EDT | Special Weather Statement | BGM | Schuyler, Tompkins | 33 min |
| Jun 13, 9:43 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Tompkins | 27 min |
| Jun 13, 10:43 PM EDT | Special Weather Statement | BGM | Chemung | 32 min |
| Jun 13, 10:47 PM EDT | Special Weather Statement | BGM | Cayuga, Seneca, Yates | 58 min |
| Jun 13, 11:58 PM EDT | Special Weather Statement | BGM | Cayuga, Seneca, Yates | 32 min |
| Jun 14, 12:18 AM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 27 min |
| Jun 14, 12:34 AM EDT | Special Weather Statement | BGM | Seneca | 26 min |
| Jun 14, 12:39 AM EDT | Tornado Warning | BGM | Onondaga | 36 min |
| Jun 14, 1:00 AM EDT | Severe Thunderstorm Warning | BGM | Oneida | 45 min |
| Jun 14, 1:01 AM EDT | Areal Flood Advisory | BGM | Cayuga, Madison, Onondaga | 119 min |
| Jun 14, 1:08 AM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 30 min |
| Jun 14, 1:35 AM EDT | Areal Flood Advisory | BGM | Madison, Oneida | 115 min |
| Jun 14, 1:41 AM EDT | Severe Thunderstorm Warning | BGM | Oneida | 34 min |
| Jun 14, 2:43 AM EDT | Special Weather Statement | BGM | Oneida | 32 min |
| Jun 14, 3:00 AM EDT | Special Weather Statement | BGM | Tioga | 30 min |
| Jun 14, 3:17 AM EDT | Special Weather Statement | BGM | Oneida | 28 min |
| Jun 14, 3:22 AM EDT | Areal Flood Advisory | BGM | Madison, Oneida | 3 hr |
| Jun 14, 2:12 PM EDT | Special Weather Statement | BGM | Oneida | 48 min |
| Jun 14, 2:26 PM EDT | Special Weather Statement | BGM | Madison | 34 min |
| Jun 14, 2:41 PM EDT | Areal Flood Advisory | BGM | Madison | 2 hr |
| Jun 14, 2:47 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 43 min |
| Jun 14, 2:53 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 38 min |
| Jun 14, 3:17 PM EDT | Special Weather Statement | BGM | Oneida | 43 min |
| Jun 14, 3:30 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 45 min |
| Jun 14, 3:51 PM EDT | Special Weather Statement | BGM | Otsego | 24 min |
| Jun 14, 3:55 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 50 min |
| Jun 14, 4:45 PM EDT | Areal Flood Advisory | BGM | Otsego | 2 hr |
| Jun 14, 4:48 PM EDT | Special Weather Statement | BGM | Delaware | 27 min |
| Jun 14, 4:51 PM EDT | Special Weather Statement | BGM | Otsego | 39 min |
| Jun 14, 5:15 PM EDT | Special Weather Statement | BGM | Sullivan | 45 min |
| Jun 14, 5:27 PM EDT | Areal Flood Advisory | BGM | Delaware | 102 min |
| Jun 14, 5:38 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 37 min |
| Jun 14, 6:15 PM EDT | Special Weather Statement | BGM | Orange | 15 min |
Nearby
Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.